# SDR DXTA2023012779240

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 3,657 hours, 2,395 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 32500708X3
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR: TOP ENTRANCE STEP IS DETACHED FROM THE DOOR.  REMOVED CABIN DOOR HINGE STEP X3 HINGES. INSTALLED CABIN DOOR STEP HINGE IAW MM 25-20-09
